MathSciNet Relay Station
MathSciNet bibliographic data
MR1389734 60B15 (20G99 60F05)
Goldsheid, I. Ya.; Guivarc'h, Y. Zariski closure and the dimension of the Gaussian law of the product of random matrices. I. Probab. Theory Related Fields 105 (1996), no. 1, 109–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement